# SDR COMA0860332

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 23,015 hours, 19,498 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: PE4096G0060000
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5285 - AFTER TAKEOFF FROM CVG LOST ALL NR 3 SYSTEM HYDRAULIC FLUID, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED RUPTURED HYDRAULIC LINE ON ACMP 3B.  (A)
